# SDR CHQA201100028

- Difficulty date: February 3, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N370SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145515
- Aircraft time: 23,939 hours, 20,221 cycles
- Engine: Allsn AE3007A
- Engine time: 18,428 hours, 15,213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100865
- Part serial: C00047
- Condition: Discharged
- Location: Cabin
- Part time: 7,651 hours, 6,202 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE LEFT LOWER FAIRING EMERGENCY LIGHT AND NR 1 CEILING EMERGENCY LIGHT WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE NR 1 EMERGENCY LIGHT BATTERY WITH NO FURTHER DEFECTS NOTED.
